# SDR CALA2023042801286

- Difficulty date: April 28, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N17285
- Make and model: Boeing 737-8
- Aircraft serial: 61853
- Aircraft time: 1,091 hours, 425 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: NA
- Condition: Damaged
- Location: Top End Of Radom
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE AFTER TAKEOFF BELOW F/O''S WINDOW AND TOP END OF RADOME. PERFORMED BIRD/HAIL STRIKE CONDITIONAL INSPECTION IAW AMM TASK 05-51-18-210-801, CLEANED AREA IAW AMM 12-40-04-100-801, NO DAMAGE FOUND ON RADOME AND F/O''S R1 WINDOW.
